# SDR CA080225015

- Difficulty date: February 25, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Excess Play
- Location: Magneto
- Part time: 930 hours
- Component: Magneto, 106006169
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAG WAS RECEIVED FOR A 500 HR INSP.  BEFORE THE MAG WAS DISASSEMBLED THE ROTATING MAGNET (ROTOR) WAS SPUN TO CHECK FOR BRG ROUGHNESS OR END PLAY. SOME SIDE PLAY WAS NOTICED (MFG DOES NOT ALLOW ANY) AND THE END PLAY WAS MEASURED AT .003 INCH. THE BRGS WERE INSPECTED, SHIMS WERE ADDED, THE REST OF THE 500 HOUR INSP WAS CARRIED OUT, AND THE MAG WAS RETURNED TO SERVICE. THE MAG HAD 473.8 HRS SINCE ITS PREVIOUS 500 HR INSP. (TC NR 20080225015)
